# SDR ASOA2015013012111

- Difficulty date: January 10, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT FS 280 IS CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 51-12-00-001-001-A01, 51-21-06-001-001-A01.  REMOVED AND INSTALLED NEW FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01, DWG CC670-34010, REV NC.
